





## Official Timetable for IAME, KZ2 & Bambino

## Rowrah 06-08 August 2021

Wera Tools 2021 British Kart Championship





### Thursday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions
Parking of working vehicles	All	10.00		Please be respectful of Officials instructions
Online Signing	All	Monday 2 <sup>nd</sup>	Wednesday 4 <sup>th</sup> August 6pm	
on/Documentation		August		Online Signing on via the link emailed out
Scrutineering	All	Friday 6 <sup>th</sup>	Saturday 7 <sup>th</sup> August as per the	Scrutineering Cards will be handed out during Friday Practice.
		August	times stated in the notes &	All Classes your Scrutineering Card must be handed in by 11.30am on Saturday 7 <sup>th</sup> August.
			Final Instructions	IAME Cadet Engine Sealing 7.30am – 9.30am Saturday 7 <sup>th</sup> August
Fuel Collection	All	15.30	17.30	From the Vital Equipment Station
Slick & Wet Tyre Collection	All	15.00	17.00	From the Tyre Distribution centre. <b>Any wet tyres that need to be scanned into this event</b>
				must be scanned within the tyre collection times.
				KZ2 drivers, tyre collection Friday & Saturday morning only.

### Friday

Action	Class	Time from	Time until	Notes		
Online Signing	All	Monday 2 <sup>nd</sup>	Wednesday 4 <sup>th</sup> August 6pm	Please ensure you are signed on & Scrutineered within the times stated in the timetable.		
on/Documentation		August				
Scrutineering	All	Friday 6th	Saturday 7 <sup>th</sup> August as per the	Scrutineering Cards will be handed out during Friday Practice.		
		August	times stated in the notes &	All Classes your Scrutineering Card must be handed in by 11.30am on Saturday 7th August.		
			Final Instructions	IAME Cadet Engine Sealing 7.30am – 9.30am Saturday 7 <sup>th</sup> August		
Drivers Briefing	All			Via email		
Fuel Collection	All	08.00	11.00			
		12.00	15.00	From the Vital Equipment Station		
		16.00	17.30			
Slick & Wet Tyre Collection	All	08.00	10.00	From the Tyre Distribution centre. <b>Any wet tyres that need to be scanned into this event</b>		
				must be scanned within the tyre collection times.		
Transponder Allocation	All	10.00		From the Race Centre		
Bambino Tyres	Bambino	08.00	10.00	Bambino Drivers, please hand your sealed race tyres in at the Tyre Distribution Centre		







Wera Tools 2021 British Kart Championship





### Friday Continued

Practice	Class	Group	Start time	Notes						
Practice 1	Junior X30	3 – 42	09.00	Duration 8 minutes						
Practice 1	Junior X30	45 - 91	09.10	Duration 8 minutes						
Practice 1	Senior X30	3 - 48	09.20	Duration 8 minutes						
Practice 1	Senior X30	52 - 96	09.30	Duration 8 minutes						
Practice 1	IAME Cadet	All	09.40	Duration 8 minutes						
Practice 1	Bambino	All	09.50	Duration 8 minutes						
Practice 1	KZ2	All	10.00	Duration 8 minutes						
Practice 1	Mini X30	All	10.10	Duration 8 minutes						
Practice 2	Junior X30	3 - 42	10.20	Duration 8 minutes						
Practice 2	Junior X30	45 - 91	10.30	Duration 8 minutes						
Practice 2	Senior X30	3 - 48	10.40	Duration 8 minutes						
Practice 2	Senior X30	52 - 96	10.50	Duration 8 minutes						
Practice 2	IAME Cadet	All	11.00	Duration 8 minutes						
Practice 2	Bambino	All	11.10	Duration 8 minutes						
Practice 2	KZ2	All	11.20	Duration 8 minutes						
Practice 2	Mini X30	All	11.30	Duration 8 minutes						
	Transponders must be fitted from Practice 3 onwards.									
Practice 3	Junior X30	3 – 42	11.40	Duration 8 minutes						
Practice 3	Junior X30	45 – 91	11.50	Duration 8 minutes						
Practice 3	Senior X30	3 - 48	12.00	Duration 8 minutes						
Practice 3	Senior X30	52 - 96	12.10	Duration 8 minutes						
Practice 3	IAME Cadet	All	12.20	Duration 8 minutes						
Practice 3	Bambino	All	12.30	Duration 8 minutes						
Practice 3	KZ2	All	12.40	Duration 8 minutes						
Practice 3	Mini X30	All	12.50	Duration 8 minutes						

Break 13.00 - 13.30







Wera Tools 2021 British Kart Championship





## Friday Continued

Practice	Class	Group	Start time	Notes
Practice 4	Junior X30	3 – 42	13.30	Duration 8 minutes
Practice 4	Junior X30	45 - 91	13.40	Duration 8 minutes
Practice 4	Senior X30	3 - 48	13.50	Duration 8 minutes
Practice 4	Senior X30	52 - 96	14.00	Duration 8 minutes
Practice 4	IAME Cadet	All	14.10	Duration 8 minutes
Practice 4	Bambino	All	14.20	Duration 8 minutes
Practice 4	KZ2	All	14.30	Duration 8 minutes
Practice 4	Mini X30	All	14.40	Duration 8 minutes
Practice 5	Junior X30	3 – 42	14.50	Duration 8 minutes
Practice 5	Junior X30	45 - 91	15.00	Duration 8 minutes
Practice 5	Senior X30	3 - 48	15.10	Duration 8 minutes
Practice 5	Senior X30	52 - 96	15.20	Duration 8 minutes
Practice 5	IAME Cadet	All	15.30	Duration 8 minutes
Practice 5	Bambino	All	15.40	Duration 8 minutes
Practice 5	KZ2	All	15.50	Duration 8 minutes
Practice 5	Mini X30	All	16.00	Duration 8 minutes
Practice 6	Junior X30	3 – 42	16.10	Duration 8 minutes
Practice 6	Junior X30	45 - 91	16.20	Duration 8 minutes
Practice 6	Senior X30	3 – 48	16.30	Duration 8 minutes
Practice 6	Senior X30	52 - 96	16.40	Duration 8 minutes
Practice 6	IAME Cadet	All	16.50	Duration 8 minutes
Practice 6	Bambino	All	17.00	Duration 8 minutes
Practice 6	KZ2	All	17.10	Duration 8 minutes
Practice 6	Mini X30	All	17.20	Duration 8 minutes







# Official Timetable for IAME, KZ2 & Bambino

## **Rowrah 06-08 August 2021**

Wera Tools 2021 British Kart Championship





#### Saturday

#### **Competitor Notes**

- Transponders must be fitted before going on track for practice & at all times throughout the remainder of the event.
- Fuel Station opening times Saturday 08.00 until 11.00 and again from 12.00 15.00 this will be the last available time to collect fuel for the event.
- Tyre collection times & Bambino Handing in of sealed race tyres Saturday 08.00 until 10.00 only for drivers not attending Friday Practice & KZ2 drivers.
- IAME Cadet Engine Sealing 7.30am 9.30am All Classes, Scrutineering Cards to be handed in to the Scrutineers by 11.30am Saturday 7th August.

Practice	Class	Group	Start Time	Notes
Practice 7	Junior X30	3 - 42	09.00	Duration 8 minutes
Practice 7	Junior X30	45- 91	09.10	Duration 8 minutes
Practice 7	Senior X30	3 - 48	09.20	Duration 8 minutes
Practice 7	Senior X30	52 - 96	09.30	Duration 8 minutes
Practice 7	IAME Cadet	All	09.40	Duration 8 minutes
Practice 7	Bambino	All	09.50	Duration 8 minutes
Practice 7	KZ2	All	10.00	Duration 8 minutes
Practice 7	Mini X30	All	10.10	Duration 8 minutes
Practice 8	Junior X30	3 - 42	10.20	Duration 8 minutes
Practice 8	Junior X30	45 - 91	10.30	Duration 8 minutes
Practice 8	Senior X30	3 - 48	10.40	Duration 8 minutes
Practice 8	Senior X30	52 - 96	10.50	Duration 8 minutes
Practice 8	IAME Cadet	All	11.00	Duration 8 minutes
Practice 8	Bambino	All	11.10	Duration 8 minutes
Practice 8	KZ2	All	11.20	Duration 8 minutes
Practice 8	Mini X30	All	11.30	Duration 8 minutes

Timed Qualifying	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Junior X30	Group 1	11.30	11.38	11.40	Duration 5 minutes
Timed Qualifying	Junior X30	Group 2	11.40	11.48	11.50	Duration 5 minutes
Timed Qualifying	Senior X30	Group 1	11.50	11.58	12.00	Duration 5 minutes
Timed Qualifying	Senior X30	Group 2	12.00	12.08	12.10	Duration 5 minutes
Timed Qualifying	IAME Cadet	All	12.10	12.18	12.20	Duration 5 minutes
Timed Qualifying	Bambino	All	12.20	12.28	12.30	Duration 5 minutes
Timed Qualifying	KZ2	All	12.30	12.38	12.40	Duration 5 minutes
Timed Qualifying	Mini X30	All	12.40	12.48	12.50	Duration 5 minutes







Wera Tools 2021 British Kart Championship





#### Break 13.00 - 13.30

Heats	Class	Group	Gate Open	Gate Close	Start	Notes
Race 1 – Heat 1	Junior X30	BvC	13.20	13.28	13.30	Duration 10 minutes + 1 lap
Race 2 – Heat 1	Senior X30	BvC	13.40	13.48	13.50	Duration 10 minutes + 1 lap
Race 3 – Heat 1	IAME Cadet	All	14.00	14.08	14.10	Duration 10 minutes + 1 lap
Race 4 – Heat 1	KZ2	All	14.20	14.28	14.30	Duration 10 minutes + 1 lap
Race 5 – Heat 1	Bambino	All	14.40	14.48	14.50	Duration 10 minutes + 1 lap
Race 6 – Heat 1	Mini X30	All	15.00	15.08	15.10	Duration 10 minutes + 1 lap
Race 7 – Heat 2	Junior X30	ΑνC	15.20	15.28	15.30	Duration 10 minutes + 1 lap
Race 8 – Heat 2	Senior X30	ΑνC	15.40	15.48	15.50	Duration 10 minutes + 1 lap
Race 9 – Heat 2	IAME Cadet	All	16.00	16.08	16.10	Duration 10 minutes + 1 lap
Race 10 – Heat 2	KZ2	All	16.20	16.28	16.30	Duration 10 minutes + 1 lap
Race 11 – Heat 2	Mini X30	All	16.40	16.48	16.50	Duration 10 minutes + 1 lap
Race 12 – Heat 3	Junior X30	ΑvΒ	17.00	17.08	17.10	Duration 10 minutes + 1 lap
Race 13 – Heat 3	Senior X30	ΑvΒ	17.20	17.28	17.30	Duration 10 minutes + 1 lap

### Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm Up	Bambino	All	08.52	09.00	Duration 5 minutes
Warm Up	Junior X30	3 - 42	09.00	09.08	Duration 5 minutes
Warm Up	Junior X30	45 - 91	09.08	09.16	Duration 5 minutes
Warm Up	Senior X30	3 - 48	09.16	09.24	Duration 5 minutes
Warm Up	Senior X30	52 - 96	09.24	09.32	Duration 5 minutes
Warm Up	IAME Cadet	All	09.32	09.40	Duration 5 minutes
Warm Up	KZ2	All	09.40	09.48	Duration 5 minutes
Warm Up	Mini X30	All	09.48	09.56	Duration 5 minutes







Wera Tools 2021 British Kart Championship





Heats, Prefinals & Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes				
Race 14 – Heat 2	Bambino		10.00	10.08	10.10	1111				
		All	+			Duration 10 minutes + 1 lap				
Race 15	Junior X30	Prefinal	10.20	10.28	10.30	Duration 12 minutes + 1 lap				
Race 16	Senior X30	Prefinal	10.40	10.48	10.50	Duration 12 minutes + 1 lap				
Race 17	IAME Cadet	Prefinal	11.00	11.08	11.10	Duration 12 minutes + 1 lap				
Race 18	KZ2	Prefinal	11.20	11.28	11.30	Duration 12 minutes + 1 lap				
Race 19	Mini X30	Prefinal	11.40	11.48	11.50	Duration 12 minutes + 1 lap				
	Break 12.10 – 12.45									
Race 20	Bambino	Final	12.35	12.43	12.45	Duration 12 minutes + 1 lap				
Race 21	Junior X30	Final	13.05	13.13	13.15	Duration 15 minutes + 1 lap				
Race 22	Senior X30	Final	13.35	13.43	13.45	Duration 15 minutes + 1 lap				
Race 23	IAME Cadet	Final	14.05	14.13	14.15	Duration 15 minutes + 1 lap				
Race 24	KZ2	Final	14.35	14.43	14.45	Duration 15 minutes + 1 lap				
Race 25	Mini X30	Final	15.05	15.13	15.15	Duration 15 minutes + 1 lap				

#### **Competitor Notes**

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class along with the top Rookie & Top Privateer from each class
- Bambino Drivers trophies for the top 3 & all drivers will receive a medal.
- Drivers are required to attend wearing their race suit and bring their Helmets.
- The top 3 Drivers in each class may be required to attend a Press Conference at the Race Centre after the Award Ceremony.
- From 1pm on Sunday, wet tyres can be bagged and sealed at the Tyre Distribution point. Tyre bags can be purchased from the sealing area.
- As Per Championship Regulation 1.6.4.4 there will not be a Repechage for the Junior X30 Class